MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA

OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Catalog Number KC-0045L
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2015.The revision surgery occurred because of tibial subsidence.During the revision, all original omni components were removed and replaced with non-omni product.The size 4+ femoral component, size 4 tibial baseplate, size 4 x 10 mm tibial insert and retaining bolt, and the size 32 mm x 8 mm patella were removed.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key6683962
Report Number1226188-2017-00055
Device Sequence Number11256050
Product Code JWH
UDI-Device Identifier00841690112129
UDI-Public00841690112129
Combination Product (Y/N)N
PMA/510(K) Number
K102578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue NumberKC-0045L
Device Lot Number17315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date07/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR